The potential of parallelism in the computation of simple turning points for boundary value problems

Attili, B.S. and Evans, D.J., 2003. The potential of parallelism in the computation of simple turning points for boundary value problems. International Journal of Computer Mathematics, 80 (6), pp. 781-788. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Attili, B.S. and Evans, D.J.
Publisher: Taylor & Francis
Place of Publication: Abingdon
Date: 2003
Volume: 80
Number: 6
ISSN: 0020-7160
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:14
Last Modified: 09 Oct 2015 11:14
URI: http://irep.ntu.ac.uk/id/eprint/24735

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year